# SDR REXA201100343

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 15,267 hours, 12,860 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PIT CREW GOT NOSE GEAR DISAGREE MESSAGE LANDED WITHOUT INCIDENT DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01 DM-44833.
